Authors: Jovanović, Božidar 
Title: Symmetries and integrability
Journal: Publications de l'Institut Mathematique
Volume: 83
Issue: 98
First page: 1
Last page: 36
Issue Date: 1-Dec-2008
ISSN: 0350-1302
DOI: 10.2298/PIM0898001J
Abstract: 
This is a survey on finite-dimensional integrable dynamical systems related to Hamiltonian G-actions. Within a framework of noncommutative integrability we study integrability of G-invariant systems, collective motions and reduced integrability. We also consider reductions of the Hamiltonian flows restricted to their invariant submanifolds generalizing classical Hess-Appel'rot case of a heavy rigid body motion.
Publisher: Mathematical Institute of the SASA
Project: Serbian Ministry of Science, Project 144014 "Geometry and Topology of Manifolds and Integrable Dynamical Systems"

Show full item record

SCOPUSTM   
Citations

24
checked on May 20, 2024

Page view(s)

34
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.